BibTeX record journals/tcs/FuH15

download as .bib file

@article{DBLP:journals/tcs/FuH15,
  author       = {Hao Fu and
                  Guo{-}Niu Han},
  title        = {On t-extensions of the Hankel determinants of certain automatic sequences},
  journal      = {Theor. Comput. Sci.},
  volume       = {562},
  pages        = {46--56},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.tcs.2014.09.032},
  doi          = {10.1016/J.TCS.2014.09.032},
  timestamp    = {Wed, 17 Feb 2021 21:56:38 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/FuH15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}